ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On Inequalities Involving Moments of Discrete Uniform Distributions

Journal: Mathematical Journal of Interdisciplinary Sciences (Vol.1, No. 1)

Publication Date:

Authors : ; ;

Page : 35-46

Keywords : Moments; Power means; Discrete distribution; Geometric mean.;

Source : Downloadexternal Find it from : Google Scholarexternal


Some inequalities for the moments of discrete uniform distributions are obtained. The inequalities for the ratio and difference of moments are given. The special cases give the inequalities for the standard power means

Last modified: 2015-05-18 20:06:23